# SDR USAA2010020590283

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 37,629 hours, 12,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1658
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - C6 CHECK - L1 DOOR EMERGENCY CYLINDER DOOR DAMPER PRESSURE LOW.  SERVICED THE L1 DOOR EMERGENCY CYLINDER DOOR DAMPER IAW A319 AMM 52-10-00.
